# SDR ASOA20160317013

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 35,036 hours, 27,478 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Arced
- Location: Lavatory Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING PLASTIC ODOR REPORTED FROM THE GALLEY NEAR THE OVERHEAD LIGHT.  MX R & R THE LIGHT BLUBS AT SEAT 1 A WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
